Hi, wondering if anyone is on Treseba (the long acting insulin) and if so did you have any "undocumented" side effects?
I have been on Treseba now for almost 6 months along with taking Rapid insulin at meals.
I am noticing that I have had to increase my before bedtime Treseba dose to more than what I was taking on 50/50 and it doesn't seem to be managing my AIC levels as well as my 50/50 insulin did.
I also have had feeling of shortness of breath at times so my Ventalin usuage has also… read more
Yes, I find that the professionals are sometimes nervous about trying new or different ways/ times to have us taking our meds.. I also tried taking Treseba and Rapid just before I went to bed and then… read more
I'm on Lantus-20 units at night, Trulicity .75, and Novolog sliding scale. My insurance will no longer pay for Lantus. The alternates are Basaglar, Levemir, and Tresiba. Which one is the best? I hear there is a trial going on for a weekly long lasting insulin. Any thoughts?
I was wondering if there was an Insulin that like Lantus lasts for 24 hours but also has a peak period unlike Lantus which does not. So does anyone know if there is this type of Insulin and if so please give me the brands and names of any information you may have. Thanks everyone for your help it`s much appreciated.....Nan...xo.
I am on Basaglar and take 52 iu's daily usually with evening meal.
Is Metformin safe to take?
Does anyone ever have a problem with slow injections with the Tresiba pen , I mean slow !!!
I can't pay 800.00 dollars for Tresiba
I have been on Lantus for several years now. My Health Insurance decided as of 1/1/23 Lantus will no longer be covered. Anthem suggested Basaglar, Levemir, Toujeo, or Tresiba. Are any of you on these, any pros or cons of each? It is always something.
I am on Humalog for Quick Acting (as far as I know, this is still covered)
@A DiabetesTeam Member Appreciate the info!
We requested the Dr. for a long acting shots since my daughter can't cope at school. He then prescribed us an Actraphane. He explained everything to us but here I am, confused as hell. Can you please assist.
Has the Doc suggested using on of those insulin "pods" - it's getting more popular with kids.
It's literally this pod that you stick on the lower belly (similar to CGM sensors). You fill it with the… read more
My doctor put me on insulin a month ago and I am now taking Tresiba. I just want to know how has it affected anyone. I take 20 units a day along with two glyburide pills (5 mg a piece).
Within the last 3 years I have been getting a spreading burning sensation off and on. I will inject into either the left or right side and a painful burn will spread from the site and go across my belly to the other side. It's not from going too fast.. Anyone else run into this?
Thank you for the suggestion. I will look into it.